Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Occasional reeling of head. Taking medication for enlarged prostrate. History of IHD. Causes?

I am 80 years old. I am having occassional reeling of head during the course of the day irrespective of whether I am sitting or standing. I am having medicines for treatment of hyperglycemia and hypertension and have a history of IHD. Recently I have started taking medicine for minor symptoms of enlarged prostrate. Can you please tell me the cause of the reeling of my head
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
The reeling of head may be caused by problem with organs that are responsible for maintaining balance. These organs are cerebellum, inner ear and posterior columns. Your symptom is more likely to be due to problem with the first two. Since you are hyertensive and a patient of IHD so the chances of minor strokes are high in you. You need to undergo evaluation by a neurologist and subsequently MRI scan of the brain will be needed.
Depending on the cause found you will be started on treatment.
Good luck.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor